Iranian Journal of Pediatrics

Published by: Kowsar

Prevalence of Celiac Disease in Turkish Children with Idiopathic Epilepsy

Sedat Işıkay 1 , * , Şamil Hizli 2 and Kutluhan Yilmaz 3
Article information
  • Iranian Journal of Pediatrics: June 30, 2014, 24 (3); 280-284
  • Published Online: April 20, 2014
  • Article Type: Research Article
  • Received: November 22, 2013
  • Accepted: April 03, 2014

To Cite: Işıkay S , Hizli Ş, Yilmaz K. Prevalence of Celiac Disease in Turkish Children with Idiopathic Epilepsy, Iran J Pediatr. 2014 ; 24(3):280-284.

Abstract
© 0, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
Fulltext
References
  • 1. References are available on the PDF.
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:

Author(s):

Article(s):

Create Citiation Alert
via Google Reader

Readers' Comments